# SDR VNAA0407006

- Difficulty date: July 24, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 22,855 hours, 20,196 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY DOOR AT ROW 9A WAS NOT OPENING PROPERLY.  MAINTENANCE INSPECTED AND REPOSITIONED SEATS 2A THROUGH 8A IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 25-00-00.  OPERATION CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
